American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Seán Keel and James McKernan. Rational curves on quasi-projective surfaces. Memoirs of the AMS 140 (1999) MR 1610249.
Book volume table of contents   

[33] G. Casnati. Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction. Trans. Amer. Math. Soc. 350 (1998) 1359-1378. MR 1467462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Terrence Napier and Mohan Ramachandran. The $L^2$ $\bar\partial$-method, weak Lefschetz theorems, and the topology of Kähler manifolds. J. Amer. Math. Soc. 11 (1998) 375-396. MR 1477601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hiroaki Nakamura and Naotake Takao. Galois rigidity of pro-$l$ pure braid groups of algebraic curves. Trans. Amer. Math. Soc. 350 (1998) 1079-1102. MR 1443885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Mikhail Borovoi. Abelian Galois cohomology of reductive groups. Memoirs of the AMS 132 (1998) MR 1401491.
Book volume table of contents   

[37] Steven Dale Cutkosky. Simple connectedness of projective varieties. Proc. Amer. Math. Soc. 125 (1997) 679-684. MR 1363453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] N. J. Michelacakis. On the Picard group of a compact flat projective variety. Proc. Amer. Math. Soc. 124 (1996) 3315-3323. MR 1363429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Bruno Chiarellotto. On Lam\'e operators which are pull-backs of hypergeometric ones . Trans. Amer. Math. Soc. 347 (1995) 2753-2780. MR 1308004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael J. Spurr. Nef cotangent bundles of branched coverings . Proc. Amer. Math. Soc. 118 (1993) 57-66. MR 1124150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David B. Jaffe. Extensions of \'etale by connected group spaces . Trans. Amer. Math. Soc. 335 (1993) 155-173. MR 1150015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shulim Kaliman. On the Jacobian conjecture . Proc. Amer. Math. Soc. 117 (1993) 45-51. MR 1106179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] James H. McKay and Stuart Sui Sheng Wang. A note on the Jacobian condition and two points at infinity . Proc. Amer. Math. Soc. 111 (1991) 35-43. MR 1034887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[48] Johan P. Hansen. Higher order singularities of morphisms to projective space . Proc. Amer. Math. Soc. 97 (1986) 226-232. MR 835870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] David Harbater. Deformation theory and the tame fundamental group . Trans. Amer. Math. Soc. 262 (1980) 399-415. MR 586724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] M. Artin. Wildly ramified $Z/2$ actions in dimension two . Proc. Amer. Math. Soc. 52 (1975) 60-64. MR 0374136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2